Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Chlamydia and staphylococcus in urethral discharge culture, vibramycin 100 mg, remactin, hard pain during urine, ciprobay 500 mg, tarivid 500 mg, pus cells ,mucus with negative result for bacteria

i had chalmydia and staphyloccus in urethral discharge culture after noticing transparent discharge after urine. i took vibramycin 100 mg twice daily for 2 weeks + remactin. then i suffered from hard pain during urine. i took ciprobay 500 mg for 2 weeks then tarivid 500 mg for 2weeks without any benefit. my case develops to the worse and i made chlamydia antigen test more in urine and it s negative. and the urine test and culture shows more pus cells , mucus with negative result for bactiria.i made prostatic liquid test and culture and it shows 100 pus cells and 15 red blood cells with negative result for bactiria and fungi . the pain extended to my testis and genitals with hard pain in pinis starts after urine and continue.please help me
Asked On : Wed, 16 May 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Hai, It seems you are having acute prostitis. For prostitis, certain antimicrobials like Macrolids and Co-Trimoxazole are having better concentration at prostatic tissue. Moreover as the culture negative prostatic fluid it may be either due to Chlamydia or mycoplasma. Both will be succeptible for macrolids. So with the guidance of your physician, you take one of a Macrolids in adequate dose for a minimum period of two weeks. You have to drink lot of water. In spite of all these measures if you are having this problem, after the acute period over, You can have a regular prostatic massage with fifteen days interval for 2-3 months . You will be alright. Get well soon. Dr S.M
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor